MathSciNet Relay Station
MathSciNet bibliographic data
MR2487437 58J22 (57Q10)
Wegner, Christian $L^2$-invariants of finite aspherical CW-complexes. Manuscripta Math. 128 (2009), no. 4, 469–481.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement